MAUDE Adverse Event Report: HOSPIRA, INC./ICU MEDICAL LIFESHIELD PRIMARY PLUM Y-TYPE BLOOD SET 200 MICRON FILTER; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC./ICU MEDICAL LIFESHIELD PRIMARY PLUM Y-TYPE BLOOD SET 200 MICRON FILTER; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1422028
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Icu medical primary plum y-type blood set iv tubing received multiple cassette test failure notifications when initiating set up on iv pump.Multiple attempts made on different pumps with same failure message received.Total of four tubing sets tried with same failure message.

Brand Name
LIFESHIELD PRIMARY PLUM Y-TYPE BLOOD SET 200 MICRON FILTER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC./ICU MEDICAL
275 n field drive
lake forest IL 60045
MDR Report Key15128606
Report Number15128606
Device Sequence Number17517759
Product Code FPA
UDI-Device Identifier10887787002475
UDI-Public10887787002475
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/21/2022
Report Date (Section F) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1422028
Device Catalogue Number1422028
Device Lot Number5893265
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/29/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/29/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/21/2022